Alert archive / Louisiana / River Flood Warnings in 2014

River Flood Warning 21, NWS Lake Charles, LA

June 27, 2014Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jun 27, 2014, 9:45 PM CDT for Calcasieu Parish, Louisiana. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jun 27, 2014, 9:45 PM CDT (02:45 UTC)
Expired
Jul 4, 2014, 9:45 PM CDT
In force
7 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 17 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).

Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WGUS44 KLCH 280245
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
945 PM CDT FRI JUN 27 2014

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 

LAC019-281645-
/O.NEW.KLCH.FL.W.0020.140628T0245Z-000000T0000Z/
/OTBL1.1.ER.140627T1716Z.140630T1800Z.000000T0000Z.NO/
945 PM CDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM FRIDAY THE STAGE WAS 3.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...ABOVE FLOOD STAGE AND WILL CONTINUE TO
  RISE TO NEAR 5.0 FEET BY MONDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 5.0 FEET...WATER OVER LOWEST PORTIONS OF 
  GOOS FERRY ROAD. CARS SHOULD BE MOVED TO HIGHER GROUND.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-281645-
/O.NEW.KLCH.FL.W.0021.140628T0245Z-000000T0000Z/
/LCHL1.1.ER.140627T2125Z.140628T1800Z.000000T0000Z.NO/
945 PM CDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM FRIDAY THE STAGE WAS 4.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY 
  TOMORROW EARLY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT STAGES NEAR 4.5 FEET...WATER COVERS PORTIONS OF RIVER 
  ROAD IN NORTH LAKE CHARLES. 

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
4 follow-up statements
698 
WGUS84 KLCH 281512
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1012 AM CDT SAT JUN 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-290512-
/O.CON.KLCH.FL.W.0020.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.140627T1706Z.140628T1000Z.000000T0000Z.NO/
1012 AM CDT SAT JUN 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.8 FEET BY THIS 
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$
811 
WGUS84 KLCH 290047
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
747 PM CDT SAT JUN 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR SALT WATER BARRIER 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-291447-
/O.CON.KLCH.FL.W.0020.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.140627T1706Z.140628T1000Z.000000T0000Z.NO/
747 PM CDT SAT JUN 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM SATURDAY THE STAGE WAS 4.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.8 FEET BY 
  TOMORROW EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-291446-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-140701T1200Z/
/LCHL1.1.ER.140627T2125Z.140628T1600Z.140701T0000Z.NO/
747 PM CDT SAT JUN 28 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM SATURDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR A FLAT CREST OF 4.1 FEET THROUGH 
SUNDAY EVENING BEFORE FALLING BELOW FLOOD STAGE.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR MARSHLAND FLOODING 
  OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
283 
WGUS84 KLCH 291531
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1031 AM CDT SUN JUN 29 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR SALT WATER BARRIER 

LAC019-300531-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-140630T1200Z/
/LCHL1.1.ER.140627T2125Z.140628T1600Z.140630T0000Z.NO/
1031 AM CDT SUN JUN 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 3.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR MARSHLAND FLOODING 
  OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
022 
WGUS84 KLCH 300134
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
834 PM CDT SUN JUN 29 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR SALT WATER BARRIER 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-301534-
/O.EXT.KLCH.FL.W.0020.000000T0000Z-140703T0300Z/
/OTBL1.1.ER.140627T1706Z.140628T1000Z.140702T0300Z.NO/
834 PM CDT SUN JUN 29 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  12:00 PM SUNDAY THE STAGE WAS 4.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-300204-
/O.CAN.KLCH.FL.W.0021.000000T0000Z-140630T1200Z/
/LCHL1.1.ER.140627T2125Z.140628T1600Z.000000T0000Z.NO/
834 PM CDT SUN JUN 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* AT  7:00 PM SUNDAY THE STAGE WAS 3.4 FEET.
* FLOOD STAGE IS 4.0 FEET.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:57 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 27, 6:57 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
657 PM CDT FRI JUN 27 2014

.AVIATION...SW LA WAS UNDER A RIGHT REAR QUADRANT OR ENTRANCE
REGION OF A SUBTROPICAL JET STREAK FOR MUCH OF THE DAY TODAY. THIS
HELPED ENHANCE TSTM ACTIVITY WITH COPIOUS...DAILY RECORD BREAKING
RAINFALL AT LCH. THIS BAND HAS MOVED AND LIFTED TO THE NORTHEAST
WITH IMPROVING CONDITIONS.

AEX STILL HAS IFR CIGS WITH RAIN WHICH SHOULD BE IMPROVING WITHIN
THE NEXT HOUR OR SO WITH RAIN ENDING. BPT WILL NOT SEE ANY SHOWER
ACTIVITY HOWEVER THERE WILL BE A PERSISTENT MVFR CIG THANKS TO A
SLUG OF LOW LEVEL MOISTURE WITH THE MODERATE SOUTHEASTERLY FETCH
OFF THE GULF. MVFR CIGS HAVE IMPROVED TO VFR AT LCH, LFT AND ARA;
AC CIGS.

SATURDAY MORNING LCH SHOULD JOIN BPT WITH MVFR CIGS. SHOWERS AGAIN
ENTER THE PICTURE DURING THE MORNING WITH TSTMS DURING THE AFTERNOON.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT FRI JUN 27 2014/

DISCUSSION...
LOTS OF SEVERE WEATHER THIS MORNING AND EARLY AFTERNOON ACROSS SW
LA. EARLIER SUPER CELL THAT FORMED OVER SABINE LAKE HAS MOVED
ACROSS CALCASIEU PARISH...BUT HAS TRANSFORMED INTO REPEATEDLY
FORMING THUNDERSTORMS FORM ACROSS CAMERON PARISH AND MOVING NORTH
OVER THE SAME AREA...RESULTING IN FLOODING ACROSS MOST OF
CALCASIEU PARISH. ALSO...SEVERAL SEVERE THUNDERSTORMS JUST TO OUR
IMMEDIATE EAST WITH SEVERAL TORNADO CONFIRMATIONS.

THE HEAVY RAIN THREAT WILL CONTINUE OVER SE TX...AND MOST OF C AND
S LA THIS AFTERNOON AND EVENING...THUS CONTINUED THE FLASH FLOOD
WATCH THRU MIDNIGHT. STILL EXPECTING A HEALTHY CHANCE OF SHRA/TSRA
OVER C AND S LA SAT...BUT SHOULD BE LESS COVERAGE THAN TODAY.
PRECIP CHANCES MARKEDLY DECREASE BY SUN INTO EARLY NEXT WEEK AS
THE RIDGE ALOFT BUILDS OVER THE REGION.

DML

MARINE...
HIGH PRESSURE OVER FLORIDA WILL CONTINUE TO RIDGE WEST ACROSS THE
GULF OF MEXICO...RESULTING IN A PERSISTENT ONSHORE FLOW.
INCREASED IN WINDS AND SEAS CAN BE EXPECTED THROUGH SATURDAY AS
LOWER PRESSURE DEVELOPS ACROSS WESTERN TEXAS. SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED AGAIN TODAY AS A DISTURBANCE
REMAINS OVER THE REGION...WITH RAIN CHANCES DECREASING THROUGH
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  76  88  78  92  77 /  50  50  20  10  10
KBPT  77  88  78  92  77 /  50  40  20  10  10
KAEX  73  89  75  93  74 /  50  60  30  10  10
KLFT  75  89  76  93  75 /  50  50  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
     WEST CAMERON.

TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: JEFFERSON...ORANGE.

GM...NONE.
&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&
Hazardous weather outlook, Jun 27, 5:41 AM CDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
541 AM CDT FRI JUN 27 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281045-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
541 AM CDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN
TODAY...WITH ACTIVITY DIMINISHING DURING THE EVENING. THE MAIN
HAZARD ASSOCIATED WITH STORMS WILL BE THE POTENTIAL FOR LOCALLY
HEAVY RAINFALL RESULTING IN MINOR FLOODING OF STREETS AND LOW
LYING AREAS. ALSO...LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL
THE PAST COUPLE OF DAYS MAY BE ESPECIALLY PRONE TO FLOODING.

STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF GUSTY WINDS...BUT WIDESPREAD OR ORGANIZED SEVERE
STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE AGAIN
SATURDAY...WITH RAIN CHANCES DECREASING ON SUNDAY. SOME STORMS ON
SATURDAY WILL BE CAPABLE OF PRODUCING OCCASIONAL TO FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL AND BRIEF GUSTY WINDS.
ORGANIZED SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ430-432-435-450-452-455-470-472-475-281045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
541 AM CDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
STRENGTHENING SOUTHERLY WINDS WILL LEAD TO EXERCISE CAUTION
CONDITIONS OVER THE COASTAL WATERS.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN ALSO BE
EXPECTED. STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO
WATER LIGHTNING AND WIND GUSTS TO AROUND 40 KNOTS. IN
ADDITION...SOME STORMS COULD CONTAIN VERY HEAVY RAINFALL REDUCING
VISIBILITIES TO LESS THAN 1 NM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
EXERCISE CAUTION CONDITIONS WILL CONTINUE SATURDAY WITH WINDS AND
SEAS DECREASING BY SATURDAY NIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE
SATURDAY...WITH RAIN CHANCES DECREASING ON SUNDAY. OCCASIONAL TO
FREQUENT CLOUD TO WATER LIGHTNING STRIKES...GUSTY WINDS AND HEAVY
RAINFALL REDUCING VISIBILITIES BELOW 1 NM THE MAIN HAZARDS IN
STRONGER STORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

24

In the hours before

Local storm report, Jun 27, 3:48 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
348 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TORNADO          1 N JENNINGS            30.24N 92.66W
06/27/2014                   JEFFERSON DAVIS    LA   CO-OP OBSERVER

            COOP OBSERVER REPORTS TORNADO BRIEFLY TOUCHED DOWN 1 MILE
            NORTH OF JENNINGS. TORNADO LIFTED AGAIN AND DISSIPATED AS
            THEY WERE WATCHING IT.

&&

DJONES
Local storm report, Jun 27, 5:03 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
503 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLASH FLOOD      2 S LAKE CHARLES        30.18N 93.20W
06/27/2014                   CALCASIEU          LA   LAW ENFORCEMENT

            FLOODING IS STILL OCCURING WITH HOMES AND ROADS STILL
            FLOODED AROUND LAKE CHARLES.

&&
Local storm report, Jun 27, 5:16 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
516 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     SULPHUR                 30.23N 93.36W
06/27/2014                   CALCASIEU          LA   LAW ENFORCEMENT

            SULPHUR POLICE REPORT TREE DOWN ON MADISON ST.

&&

MOGGED
Local storm report, Jun 27, 5:22 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
522 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     SULPHUR                 30.23N 93.36W
06/27/2014                   CALCASIEU          LA   LAW ENFORCEMENT

            SULPHUR POLICE REPORT TREE DOWN ON MADISON ST.

0110 PM     FLASH FLOOD      LAKE CHARLES            30.21N 93.20W
06/27/2014                   CALCASIEU          LA   PUBLIC

            RECEIVED VIDEO OF INDIVIDUAL KAYAKING DOWN EASTLAND LA
            GRANGE STREET.

0115 PM     FLASH FLOOD      LAKE CHARLES            30.21N 93.20W
06/27/2014                   CALCASIEU          LA   PUBLIC

            PUBLIC REPORTS VEHICLES STALLED ON FLOODED ROADWAY ON
            COLLEGE ST IN LAKE CHARLES

0148 PM     TORNADO          4 SSW THORNWELL         30.05N 92.83W
06/27/2014                   JEFFERSON DAVIS    LA   PUBLIC

            MOTORIST VIA SHERIFFS DEPT REPORTED TORNADO AT
            INTERSECTION OF HIGHWAYS 14 AND 99.

0150 PM     TORNADO          HAYES                   30.11N 92.92W
06/27/2014                   CALCASIEU          LA   PUBLIC

            PUBLIC SUBMITTED A FACEBOOK VIDEO OF A TORNADO TOUCHDOWN
            NEAR HAYES.

0154 PM     FUNNEL CLOUD     HAYES                   30.11N 92.92W
06/27/2014                   CALCASIEU          LA   PUBLIC

            PUBLIC REPORTS A FUNNEL CLOUD EAST OF HAYES. CALLER COULD
            NOT SEE IF THE FUNNEL WAS ON THE GROUND.

0155 PM     TORNADO          2 S THORNWELL           30.07N 92.80W
06/27/2014                   JEFFERSON DAVIS    LA   PUBLIC

            THORNWELL WAREHOUSE REPORTED TORNADO TOSSING DEBRIS NEAR
            HIGHWAY 14.

0217 PM     FLASH FLOOD      LAKE CHARLES            30.21N 93.20W
06/27/2014                   CALCASIEU          LA   PUBLIC

            KNEE DEEP WATER REPORTED AT INTERSECTION OF COMMON AND
            COLLEGE STREETS.

0223 PM     MARINE TSTM WIND 8 SSW GRAND CHENIER     29.66N 93.00W
06/27/2014  M39.00 MPH       GMZ452             LA   PUBLIC

            REPORT FROM PLATFORM IN EAST CAMERON BLOCK 2.

0345 PM     TORNADO          1 N JENNINGS            30.24N 92.66W
06/27/2014                   JEFFERSON DAVIS    LA   CO-OP OBSERVER

            COOP OBSERVER REPORTS TORNADO BRIEFLY TOUCHED DOWN 1 MILE
            NORTH OF JENNINGS. TORNADO LIFTED AGAIN AND DISSIPATED AS
            THEY WERE WATCHING IT.

0455 PM     FLASH FLOOD      2 S LAKE CHARLES        30.18N 93.20W
06/27/2014                   CALCASIEU          LA   LAW ENFORCEMENT

            FLOODING IS STILL OCCURING WITH HOMES AND ROADS STILL
            FLOODED AROUND LAKE CHARLES.

&&
Local storm report, Jun 27, 8:44 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
844 PM CDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     SULPHUR                 30.23N 93.36W
06/27/2014                   CALCASIEU          LA   LAW ENFORCEMENT

            SULPHUR POLICE REPORT TREE DOWN ON MADISON ST.

0110 PM     FLASH FLOOD      LAKE CHARLES            30.21N 93.20W
06/27/2014                   CALCASIEU          LA   PUBLIC

            RECEIVED VIDEO OF INDIVIDUAL KAYAKING DOWN EASTLAND LA
            GRANGE STREET.

0115 PM     FLASH FLOOD      LAKE CHARLES            30.21N 93.20W
06/27/2014                   CALCASIEU          LA   PUBLIC

            PUBLIC REPORTS VEHICLES STALLED ON FLOODED ROADWAY ON
            COLLEGE ST IN LAKE CHARLES

0148 PM     TORNADO          4 SSW THORNWELL         30.05N 92.83W
06/27/2014                   JEFFERSON DAVIS    LA   PUBLIC

            MOTORIST VIA SHERIFFS DEPT REPORTED TORNADO AT
            INTERSECTION OF HIGHWAYS 14 AND 99.

0150 PM     TORNADO          HAYES                   30.11N 92.92W
06/27/2014                   CALCASIEU          LA   PUBLIC

            PUBLIC SUBMITTED A FACEBOOK VIDEO OF A TORNADO TOUCHDOWN
            NEAR HAYES.

0154 PM     FUNNEL CLOUD     HAYES                   30.11N 92.92W
06/27/2014                   CALCASIEU          LA   PUBLIC

            PUBLIC REPORTS A FUNNEL CLOUD EAST OF HAYES. CALLER COULD
            NOT SEE IF THE FUNNEL WAS ON THE GROUND.

0155 PM     TORNADO          2 S THORNWELL           30.07N 92.80W
06/27/2014                   JEFFERSON DAVIS    LA   PUBLIC

            THORNWELL WAREHOUSE REPORTED TORNADO TOSSING DEBRIS NEAR
            HIGHWAY 14.

0217 PM     FLASH FLOOD      LAKE CHARLES            30.21N 93.20W
06/27/2014                   CALCASIEU          LA   PUBLIC

            KNEE DEEP WATER REPORTED AT INTERSECTION OF COMMON AND
            COLLEGE STREETS.

0223 PM     MARINE TSTM WIND 8 SSW GRAND CHENIER     29.66N 93.00W
06/27/2014  M39.00 MPH       GMZ452             LA   PUBLIC

            REPORT FROM PLATFORM IN EAST CAMERON BLOCK 2.

0345 PM     TORNADO          1 N JENNINGS            30.24N 92.66W
06/27/2014                   JEFFERSON DAVIS    LA   CO-OP OBSERVER

            COOP OBSERVER REPORTS TORNADO BRIEFLY TOUCHED DOWN 1 MILE
            NORTH OF JENNINGS. TORNADO LIFTED AGAIN AND DISSIPATED AS
            THEY WERE WATCHING IT.

0455 PM     FLASH FLOOD      2 S LAKE CHARLES        30.18N 93.20W
06/27/2014                   CALCASIEU          LA   LAW ENFORCEMENT

            FLOODING IS STILL OCCURING WITH HOMES AND ROADS STILL
            FLOODED AROUND LAKE CHARLES.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:45 PM CDTRiver Flood WarningLCHCalcasieu7 days

Nearby

River Flood Warnings in Louisiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.